# SDR CA091113005

- Difficulty date: November 6, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 34,773 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 2435 · Starter-Generator
- Part: Bearing Race
- Part number: M2040AC2
- Condition: Failed
- Location: Starter Gen
- Part time: 645 hours
- Component: Star Generator
- Component part number: 230790001
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT SUFFERED A RT GENERATOR FAILURE ON DECENT. THE GENERATOR FAIL LIGHT ILLUMINATED IN THE COCKPIT BUT NO ADVERSE RESULTS FROM THE FAILURE OCCURED.  MX REPLACED THE GENERATOR FOR INSP AND FOUND THAT THE REAR SUPPORT BRG HAD FAILED, MOST LIKLEY DUE TO OVERHEATING OR POOR LUBRICATION. THIS BRG IS SEALED AND CANNOT BE SERVICED IN THE FIELD.
